Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convergence of sequences of complex terms defined by iteration


Author: A. G. Azpeitia
Journal: Proc. Amer. Math. Soc. 9 (1958), 428-432
MSC: Primary 30.00
MathSciNet review: 0095961
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Aczél, On some sequences defined by recurrence, Acta Univ. Szeged. Sect. Sci. Math. 13 (1949), 136–139. MR 0033901
  • [2] G. Eneström, Härledning af en allmän formel för antalet pensionärer som vid en godtycklig tidpunkt förefinnas inom en sluten pensionskassa, Öfversigt af Kongl. Svenska Vetenskaps-Akademien Förhandlingar vol. 50 (1893) pp. 405-415.
  • [3] -, Remarque sur un théorème relatif aux racines de l'équation où tous les coefficients sont réels et positifs, Tôhôku Math. J. vol. 18 (1920) pp. 34-36.
  • [4] S. Kakeya, On the limits of the roots of an algebraic equation with positive coefficients, Tôhôku Math. J. vol. 2 (1912) pp. 140-142.
  • [5] E. Cesaro and G. Kowalewski, Elementares Lehrbuch der algebraischen Analysis und der Infinitesimalrechnung, Leipzig, 1904, p. 105.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095961-2
Article copyright: © Copyright 1958 American Mathematical Society